On convolution products of radial measures on the Heisenberg group
Colloquium Mathematicum, Tome 50 (1985) no. 1, pp. 125-128
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_50_1_125_128,
author = {Krzysztof Stempak},
title = {On convolution products of radial measures on the {Heisenberg} group},
journal = {Colloquium Mathematicum},
pages = {125--128},
year = {1985},
volume = {50},
number = {1},
doi = {10.4064/cm-50-1-125-128},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-50-1-125-128/}
}
TY - JOUR AU - Krzysztof Stempak TI - On convolution products of radial measures on the Heisenberg group JO - Colloquium Mathematicum PY - 1985 SP - 125 EP - 128 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-50-1-125-128/ DO - 10.4064/cm-50-1-125-128 LA - en ID - 10_4064_cm_50_1_125_128 ER -
Krzysztof Stempak. On convolution products of radial measures on the Heisenberg group. Colloquium Mathematicum, Tome 50 (1985) no. 1, pp. 125-128. doi: 10.4064/cm-50-1-125-128
Cité par Sources :